I spotted for nearly 3 months, will have up to 2, 3 periods a month, then went for about a year without any period at all. So, in that same year, I went to the gynocologist who, of course, put me on birth control. In the meantime with my heart issue, we kind of just gave it some time to see if it would go away, and of course, it did not. But after about a month of being on birth control, it was worlds better! My heart seemed to be normal like it used to. I was on birth control for about almost 2 years, and now when I've been off of it for about 2 months, my symptoms are starting back up. I stopped taking it in May, had two periods in June, none this month so far, but just like whenever I usually miss my period, I still get the symptoms, the cramps, etc, as if I was on it, but don't actually start. I stopped taking my medicine because I didn't like the way it made me feel, I became very depressed and just generally played with my emotions on too high of a scale. It's not majorly pressing, just annoying that it gets dismissed to anxiety! I wasn't sure if there could be a correlation with my heart and my hormones that could be causing this. I know the logical thing to do would be to take my birth control again, but I was extremely depressed while taking it, and emotionally cloudy. Any help?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.